# SDR AALA2000834

- Difficulty date: May 11, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1497 CANT CRACKED, LEFT SIDE AT TAILCONE RELEASED MECHANISM MOUNT BRACKET ATTACH (MRKD).  INSTALLED REPAIR PER AARD 53-10-00-15 OF LIKE MATERIAL ONE GAGE HEAVIER MIN FASTENER USING PR1422 SEALANT.  (M)
